# SDR YENA2019111840653

- Difficulty date: November 14, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 1235
- Aircraft time: 75,986 hours, 28,381 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Part number: 5A1710
- Part serial: JI3LP11
- Condition: Failed
- Location: Annulus Filler
- Part time: 22,362 hours, 8,258 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FT # 1735, BOS-MSP. THE PILOT REPORTS HIGH VIBRATIONS FROM THE #2 ENGINE. THE A/C WAS JUST RETURNED TO SERVICE IN BOS FOR THE R & R OF ONE FAN BLADE ON THE #2 ENGINE THAT HAD A DENT ON IT. THE PILOT ELECTED WITH THE CONCURRENCE  OF MCC TO RTF IN BOS. ENG 2 N1 UP TO 9.9 IN CLIMB 7.1 IN CRUISE 1.6-8.2 DESENT ALL OTHER PARAMETERS WERE NORMAL EGT CRUISE 420. #2 ENG FAN BLADES REMOVED FOR RE-PLOT. ANNULUS FILLER AT # 2 ENG # 3 FAN BLADE HAS TORN SEAL; RE-PLOTTED #2 ENG FAN BLADES PER AMM 72-31-11. FAN BLADES RE-INSTALLED UP TO STEP H. OF AMM 72-31-11-400-010-C. R & R ANNULUS FILLER IAW AMM 72-11-400-011-B.
